# SDR DHL2003807503

- Difficulty date: October 10, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD L/E STUB WING SUPPORT ANGLE CRACKED AT STA XOLDO 67.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-20D PG 21.  FABRICATED NEW ANGLE IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE ON LEFT OUTBD L/E STUB WING AT XOLDO 67.000 IAW SRM 51-1-20D PG 9.
